Non Aspirin Acetaminophen PM Caplets 500mg 50/Ct

922-90904 - Non Aspirin Acetaminophen PM Caplets 500mg 50/Ct
SKU: 922-90904
$2.25
Non Aspirin Acetaminophen PM 500mg 50/Ct – Compare to Tylenol PM. Helps to alleviate pain and assist with falling asleep at night.

ES: Acetaminofeno Sin Aspirina PM 500mg 50/Ct



922-90904 ACTIVE INGREDIENTS: Acetaminophen 500mg, Diphenhydramine HCl 25mg in each caplet

922-90904 INACTIVE INGREDIENTS: Croscarmellose sodium, FD and C blue no. 1, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, starch, stearic acid, titanium dioxide. May contain silicon dioxide, sodium starch glycolates